Permutation Polynomials and Nonsingular Feedback Shift Registers over Finite Fields

Gary L. Mullen

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A necessary and sufficient condition is established for non-singularity of a feedback shift register of degree at most two over a finite field. Several relations between permutation polynomials and nonsingular feedback shift registers over finite fields are also studied.

Original languageEnglish (US)
Pages (from-to)900-902
Number of pages3
JournalIEEE Transactions on Information Theory
Volume35
Issue number4
DOIs
StatePublished - Jul 1989

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint Dive into the research topics of 'Permutation Polynomials and Nonsingular Feedback Shift Registers over Finite Fields'. Together they form a unique fingerprint.

Cite this